Chenhuang WU


Linear Complexity of Quaternary Sequences over Z4 Based on Ding-Helleseth Generalized Cyclotomic Classes
Xina ZHANG Xiaoni DU Chenhuang WU 
Publication:   
Publication Date: 2018/05/01
Vol. E101-A  No. 5  pp. 867-871
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
quaternary sequencesDing-Helleseth generalized cyclotomic classesdefining polynomialslinear complexitytrace representation
 Summary | Full Text:PDF

Linear Complexity of Pseudorandom Sequences Derived from Polynomial Quotients: General Cases
Xiaoni DU Ji ZHANG Chenhuang WU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/04/01
Vol. E97-A  No. 4  pp. 970-974
Type of Manuscript:  PAPER
Category: Information Theory
Keyword: 
cryptographypseudorandom binary sequencespolynomial quotientsfinite fieldslinear complexity
 Summary | Full Text:PDF

Binary Threshold Sequences Derived from Carmichael Quotients with Even Numbers Modulus
Chenhuang WU Zhixiong CHEN Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/07/01
Vol. E95-A  No. 7  pp. 1197-1199
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
Fermat quotientsCarmichael quotientsfinite fieldsbinary threshold sequenceslinear complexity
 Summary | Full Text:PDF